I have had the mirena for for for4 1/2 years and love it... I have been very sexually active the(same partner) ... but the last 2 weeks straight (w out having sex) I have been spotting... I have never spotted but I've on the iud and thatIwawas for themaybe 48 hours..why and I spotting so much f.for so long... could something go wrong??
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2014 • 3 answers
Posted 20 Dec 2014 • 1 answer
Mirena - my iud shifted during sex and I had to get it removed and I switched to the depo. ive only?
Posted 29 Dec 2014 • 1 answer
Posted 9 Apr 2015 • 1 answer
How to remove Mirena IUD on your own? I just got Mirena iud and I HATE it. I didn't want to, but it?
Posted 3 Dec 2017 • 0 answers